# SDR ASAA2022061738936

- Difficulty date: June 17, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 51,995 hours, 15,165 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Part number: 6493931370
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. ENGINE POWER RUN REQUIRED RECOMMEND SEA ONLY. GROUNDED - YES. ACCOMPLISHED STEPS 1 THROUGH 5. FOUND SMALL PUDDLE OF OIL BELOW DEVE PAD COVER. REPLACED DRIVE PAD O-RINGS REF B737-800 AMM 72-63-01. NO LEAKS DETECTED. INSP. BAGGED OIL DRAINS FOR STEP 6. ACCOMPLISHED STEP 6. TEST 3B, NO DISCREPANCIES NOTED REMOVED BAGS.
